# SDR EY2R9600043

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500RKWELL
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 8433A4
- Condition: Cracked
- Location: Shoulder Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN B29226, CRACKED IN SHOULDER AREA
